MathSciNet Relay Station
MathSciNet bibliographic data
MR986184 (90c:35098) 35J85 (35B65 49A29 73T05)
Schumann, Rainer Regularity for Signorini's problem in linear elasticity. Manuscripta Math. 63 (1989), no. 3, 255–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement